# SDR UALA2010081202950

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 51,861 hours, 6,121 cycles
- Engine: Pwa PW4056
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: S351U0023
- Part serial: 900210PWC
- Condition: Odor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NEW APU RAN FOR 2 HRS WITH PACKS ON AND NOW THE ACFT HAS AN OIL ODOR IN THE CABIN.  APU WILL BE DISASSEMBLED TO FIND SOURCE. APU SURGE VALVE REMOVED & DUCT CHECKED FOR CONTAMINATION, NONE FOUND, GROUND SERVICE AIR CONNECTIONS ALL CHECKED. NO CONTAMINATION.  REPLACED APU IAW MM.
